# SDR SIMA20151127002

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 38,600 hours, 34,848 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RT MLG DID NOT RETRACT.  YELLOW IN TRANSIT LIGHT CAME ON & THERE WAS A SLIGHT YAW ASSOCIATED.  ANTI-ICE ACCT MECH GEAR PROBLEM.  FLIGHT DECLARED EMER.  R & R RT MLG UNLOCKING ACTUATOR IAW AMM 32-33-09.  LEAK & OPERATIONS CHECKED GOOD.
